# SDR ASOA20161018041A

- Difficulty date: October 18, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 20,859 hours, 23,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00430575
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND LH AFT OVERWING EMERGENCY LIGHT BROKEN.  R & R THE EMERGENCY LIGHT ASSEMBLY IAW ESPM 20-16-05. SYSTEM TESTED GOOD IAW 33-51-00-710-802-A03.
